arrow
Volume 27, Number 4
Previous Issue Next Issue

Shipeng Mao & Zhongci Shi

10.4208/jcm.2009.27.4.011

J. Comp. Math., 27 (2009), pp. 425-440.

Preview Full PDF 1387 19090 Abstract

Thomas Y. Hou & Brian R. Wetton

10.4208/jcm.2009.27.4.012

J. Comp. Math., 27 (2009), pp. 441-458.

Preview Full PDF 1492 18717 Abstract

Bingsheng He , Xiang Wang & Junfeng Yang

10.4208/jcm.2009.27.4.013

J. Comp. Math., 27 (2009), pp. 459-473.

Preview Full PDF 1406 18205 Abstract

Xin Wen

10.4208/jcm.2009.27.4.014

J. Comp. Math., 27 (2009), pp. 474-483.

Preview Full PDF 1470 18509 Abstract

Tie Zhang, Shuhua Zhang & Danmei Zhu

10.4208/jcm.2009.27.4.015

J. Comp. Math., 27 (2009), pp. 484-494.

Preview Full PDF 1432 19157 Abstract

S.M. Mefire

10.4208/jcm.2009.27.4.016

J. Comp. Math., 27 (2009), pp. 495-524.

Preview Full PDF 1530 18206 Abstract

Lei Yuan & Danping Yang

10.4208/jcm.2009.27.4.017

J. Comp. Math., 27 (2009), pp. 525-542.

Preview Full PDF 1535 18387 Abstract

Yanping Chen, Yao Fu, Huanwen Liu, Yongquan Dai & Huayi Wei

10.4208/jcm.2009.27.4.018

J. Comp. Math., 27 (2009), pp. 543-560.

Preview Full PDF 1635 18517 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard